Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

White spots on the legs since childhood. How to get rid of them?

Im 16 and have had white spots on my legs and arms from a young age and i don t know what it could be, what its from or how to get rid of them if its even possible. Is it possible it could be my genetics? They arn t lumpy, itchy or painful but seem to be small dots of white discoloration. When i tan (which i hardly do, so i dont see how it could be from too much sun exposure) they dont tan with the rest of my skin, they just stay a pale skin tone. Please help me!
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Hi ,
Thanks for writing in.
The problem can be vitiligo ,Idiopathic guttate hypomelanosis etc.
Hypopigmentation would need long period of treatment with photosensitizing drugs.
Without actual visualisation of the skin it is not possible to comment on nature of pigmentation.

Visit a dermatologist for proper examination and diagnosis who can also provide you some clinic based procedure like surgery and laser.

Hope this helps.
Answered: Tue, 25 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor